It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


I was wondering this because I've been taking Trinessa for about a year and it's worked great for me-hardly any side effects except for getting cranky and mean sometimes. But then my pharmacy suddenly switched me to Tri-Sprintec. I've been on it for a week and I swear I gained weight in my ass and thighs for no reason-my pants don't fit the same in that area and it feels that way with all my pants.

I haven't changed my life style at all that should warrant weight gain so either I'm just being paranoid or maybe it's actually bloat or weight gain from Sprintec. I don't know what else could cause it, is this even possible?It's the same drug right? Is it possible that within a week it could change my body that much to cause that kind of reaction?Will it go away once my body adjusts to the new pills??Someone reassure me please, I'm freaking out here. I can't gain weight after working so hard to lose it!

Thanks!

-Hilary
I have switch from tri-sprintec to tri-nessa about 10 months ago. I have noticed a big change in my mood. I'm more moody and get easily aggravated . I have also noticed my sex drive has gone way down. I have gained more weight since taking the tri-nessa. I believe the tri-sprintec is the generic brand of or ortho tri cyclen lo. I hope this helps you.





All times are GMT -7. The time now is 11:05 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!